Open Journal of Fluid Dynamics

Vol.5 No.2(2015), Paper ID 57140, 20 pages

DOI:10.4236/ojfd.2015.52018

 

Superposability in Hydrodynamic and MHD Flow

 

Shruti Rastogi, Brijender Nath Kaul, Sanjeev Rajan

 

Department of Mathematics, Hindu College, Moradabad, India
Department of Mathematics, Hindu College, Moradabad, India
Department of Mathematics, Hindu College, Moradabad, India

 

Copyright © 2015 Shruti Rastogi, Brijender Nath Kaul, Sanjeev Rajan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Rastogi, S. , Kaul, B. and Rajan, S. (2015) Superposability in Hydrodynamic and MHD Flow. Open Journal of Fluid Dynamics, 5, 151-170. doi: 10.4236/ojfd.2015.52018.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.